# SDR C2XA04BT059

- Difficulty date: April 19, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 4,819 hours, 3,784 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: M835366022M
- Condition: Failed
- Location: Fire Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SAV CO3462, CREW REPORTED, "FIRE LIGHT INDICATION ON CLIMBOUT IN BAGGAGE COMPARTMENT" DECLARED EMERGENCY, PERFORMED OVERWEIGHT LANDING, LANDED UNEVENTFULLY.  MAINTENANCE PERFORMED INSPECTION OF BAGGAGE COMPARTMENT, PERFORMED OVERWEIGHT LANDING INSPECTION, AND PLACED BAGGAGE COMPARTMENT FIRE DETECTION ON MEL AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT ARRIVED IN EWR, MAINTENANCE REMOVED AND REPLACED RELAY KO625 IAW EMB145 MM #26-15-00, OPS CHECKED GOOD. REMOVED FROM MEL.  AIRCRAFT RETURNED TO SERVICE.  SDR CLOSED.
